# SDR SWAA2023012681830

- Difficulty date: December 14, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER 663 BULKHEAD VAPOR BARRIER IS CRACKED AT RBL32; WL161.   REMOVED LOWER BULKHEAD VAPOR BARRIER R/H BS 663 FROM RBL 5 TO RBL 65 IAW SRM 51-40-02-0G-0.   FOUND TO BE OF LIMITS.  FABRICATED BS 663 R/H VAPOR BARRIER IAW DRAWING 111A1151.   LOCATED AND DRILED NEW VAPOR BARRIER RT BS 663 FROM RBL 5 TO RBL 65 IAW SRM 51-40-05-0G-0 DWG 111A1001.   INSTALLED VAPOR BARRIER RT BS-663 RBL 5 TO RBL 65 IAW SRM 51-40-02-0G-0 AND DWG: 111A1000 AND 111A1001.   APPLIED CAP-SEAL ON FASTENERS AFT SIDE OF VAPOR BARRIER IAW AMM 51-31-00-390-805.  RT BS 663 LOWER BULKHEAD VAPOR BARRIER WAS FABRICATED IAW DRAWING 111A1151-4.
